# SDR SWAA2024102849467

- Difficulty date: October 16, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 72,916 hours, 43,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BAR ABOVE AFT SERVICE DOOR MISSING LAMPS<[01] RELAMPED EMERGENCY LIGHT BAR ABOVE AFT SERVICE DOOR AND PERFORMED SATISFACTORY OPERATIONAL TEST PER AMM 33-51-01-960-801.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
